There seems to be so many questions about the link between anxiety/depression and thyroid problems. I was diagnosed w/ hashimotos thyroiditis in Aug. '99. I've been swinging between hypothyroid & hyperthyroid while they adjust my meds. I've been depressed, anxious, unable to sleep, having tingling sensations, tremors, inability to concentrate, etc. Generally feeling like i'm losing my mind. It's terrible.
Naturally, not all anxiety/depression problems are realted to thyroid, but it sure seems like a lot of them are. Below is a great website all about thyroid problems. There are FAQ's, message boards and a lot of information. Anyone with a thyroid problem should check it out. If for no other reason than peace of mind.
It must be difficult dealing with the medical and psychiatric problems that you describe. However, I can sense that you are determined to resolve these difficulties. I urge you to continue working closely with your treating clinicians.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.